# SDR DHL9770134C

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LOWER FUSELAGE BS 660 APPROXIMATELY STR 26L, ATTACH FLANGE FOR LOWER BODY FAIRING PANEL HAS OIL CANNING, CRACK AND SURFACE CORROSION.  CUT OUT CRACKED AND CORRODED AREA FROM FLANGE PER SRM 51-10-1.  INSTALLED ANGLE REPAIR PER SRM 51-40-3, 16 BY 1.25, FILLER 15 BY 1.25, NR3700.
